# SDR FDEA200812245277

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 65562385
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION AT AFT OF STA 680, STR 26R TO STR 26L REPAIRED (REMOVED & REPLACED) TEAR STRAP AT FWD PIT STA 680 BETWEEN STR 26R AND 26L IAW DRAWING 65-56238 REV. B AND SRM 51-30-2.
